Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having irregular bowel movements and getting pimples on face. Any medications?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5419 Questions
Question
hello doctor,
i am a research student. i have a very busy schedule throughout the day during week days. i wake up in morning and get started for my long day. Because of this i don't get my daily motions properly. its only on saturday and sunday i have time for me but i feel i need to have loose motions atleast once a month so that i will feel better.
These days i have been getting pimples also on my face which i feel is due to improper motions. i need to clean my stomach.
Please suggest me with a medicine which i could take to get loose motions once a month or some food that i could include in my daily diet to get motions properly everyday
Thank you
Posted Tue, 11 Dec 2012 in Digestion and Bowels
 
 
Answered by Dr. Grzegorz Stanko 22 minutes later
Hello!

Thank you for the query.

Proper digestion and bowels movement is very complicated system and depends of many factors like physical activity, type of diet, regularity of meals, sleeping, stress, intestinal bacteria culture, traveling and many many more. Lac or disturbance of one of thees might result with constipations or diarrheas. But healthy young human body like yours can deal with all this factors and gives as many bowel movements as it is necessary. So what seems for you as disturbed bowel movements, might be your own healthy regulation and does not need to be changed.
But if you do feel constipated, bloated or have stomachaches there might be some medical help needed.
To have you bowel movements more regular you should avoid fatty foods, soft drinks, increase fiber XXXXXXX products and mineral water intake. Physical activity is a great way to regulate bowel movements. Medicine that regulate bowels is Mebeverine (prescribed by your doctor). If you want to use some laxatives medicines Bisacodylum might be helpful.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor